Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from bad blenching, nausea, eating disorder, anxiety, heart burns and mood swings. Any treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
bad blenching ,flatulence , nausea eating disorder, anxiety , heart burns. mood swings
Posted Tue, 31 Jul 2012 in Mental Health
Answered by Dr. Ramesh M.Vachharajani 57 minutes later
Thanks for posting query.
It seems that you might have a lot of emotional disturbance in life. I do not intend to hurt you but do you suffer from Anxiety or Depression? The description is suspecting me all these problems.
Eating disorder may give rise to belching and flatulence may cause heart burns.
Eating disorder and mood swing are result of depression.
I advice a Consult with psychiatrist for early treatment. It is completely treatable at this stage.
With treatment and counseling you will be alright.
Meanwhile I suggest you to take Omiprazole or famotidine after consulting your doctor which will help belching, flatulence and hurt burns.
Avoid stress and keep yourself busy whole day.
Avoid fried and junk food.
Hope, I answered your query.
For more query or clarification, please ask.
I will be happy to help.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor